# SDR C1HA200086001

- Difficulty date: December 30, 2000
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N686CA
- Make and model: Boeing 727-2S7
- Aircraft serial: 22021
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 FIRE DETECTION CIRCUIT GROUND LIGHT ILLUMINATED ON DESCENT. REPOSITIONED FIRE LOOP OPS NORMAL.
